# SDR DHL2003805594

- Difficulty date: August 29, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 57103681
- Condition: Delaminated
- Location: Fairing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING-FUSELAGE NR 708 UPPER FAIRING INTERNAL SKIN DELAMINATED, STA 1040.000 - STA 1080.000.  REMOVED AND REPLACED LEFT WING TO FUSELAGE UPPER FAIRING NR 708 (STA 1040.000 - 1080.000) IAW SRM 51-3-0 PG 1.
